# SDR 05FDEA00660

- Difficulty date: March 26, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 55,550 hours, 34,227 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Bay Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOWER CARGO SMOKE LIGHT ILLUMINATED ON T/O AT 70 KTS, RTO NO OTHER INDICATIONS LIGHT WENT OUT DURING DECELERATION.  RELEASED FOR SERVICE PER MEL/CDL: 26-19-A  CATEGORY: C EXPIRATION: 05APR05 MEL 26-19-A:  SMOKE DETECTION IN THE FWD LOWER CARGO COMPARTMENT INOP. OHMED AND MEGGED WIRING TO THE FWD LIGHT L9109 TO THE CONTROL PANEL REF 727-200 WDM 26-23-00, ALL CKS GOOD. CHECKED THE LIGHT SOCKET, CHECKS GOOD. REMOVED AND REPLACED CSCP, OPS CKS GOOD PER 727-200 M/M 26-17-001-5. OK FOR SERVICE.
